一类与椭圆型边值问题相关的重排优化问题  

An Optimization Problem Involving an Elliptic-type Boundary Value Problem

在线阅读下载全文

作  者:邱崇[1] 王承富[2] 

机构地区:[1]泰州学院数理学院,泰州225300 [2]苏州大学数学科学学院,苏州215006

出  处:《应用数学学报》2015年第6期976-986,共11页Acta Mathematicae Applicatae Sinica

基  金:中国国家自然科学基金(11171247;11471235;11371273);江苏省研究生创新工程(CXZZ13-0792)资助项目

摘  要:在本文中,我们考虑了一类与椭圆型边值问题相关的重排优化问题.首先,我们研究并得到了椭圆型边值问题解的存在性和唯一性.然后,在一定条件下我们得到了与此椭圆型边值问题相关的重排优化问题的可解性.最后,我们讨论了优化问题的解和对应的边值问题的解之间的关系.In this paper, a rearrangement optimization problem related to a class of elliptic boundary value problem was considered. Firstly, we studied and obtained the existence and uniqueness of the solutions for elliptic boundary value problem. Then, under suitable conditions, the solvability of the rearrangement optimization problem corresponding to the elliptic boundary value problem was proved. Lastly, a relation between the solutions of the optimization problem and the corresponding elliptic boundary value problem was discussed.

关 键 词:边值问题 重排空间 优化问题 

分 类 号:O212.7[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象